# SDR NWAA085069852

- Difficulty date: November 12, 2008
- Submitted: December 5, 2008
- Operation: Air carrier
- Aircraft: N761NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47709
- Aircraft time: 75,454 hours, 76,726 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Stiffener
- Condition: Cracked
- Location: Floor Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H CHECK FOUND CRACKS IN 2 STIFFENERS FOR FLOOR PANEL NR 28.  REPAIRED PER EA 214491.
